# SDR UALA2012040302079

- Difficulty date: April 2, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 76,632 hours, 22,096 cycles
- Engine: Pwa PW2037
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL TEMPERATURE INDICATOR IS INOPERATIVE.   SUSPECT BAD TEMP SENSOR.
